# SDR SWAA2022102761926

- Difficulty date: October 19, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,927 hours, 34,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-23 MID CABIN FLOOR BOARD 232SF HAS PULLED COMPOSITE FIBERS ON TOP SIDE OF PANEL. / [01] EVALUATED AND FOUND PULLED FIBERS ON UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEP 3 A;C;E;F VERIFIED REPAIR MATERIALS AS GLASS CLOTH--BMS 9-3TYH3(A10269); RESIN--EPOCAST50A1/9816 (A147958) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K-M. TAP TEST GOOD. CURED WITH HEAT LAMP AND DIGITAL THERMOMETER (AAR30347 DUE 4-30-23);[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD 232SF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD. TOOLING--AAR30347 DUE 4-30-23;[05] VERIFIED STEPS 3-4
